MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in-process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent an aquablation procedure for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that during jet alignment, the aquabeam robotic system generated an "e22 - motorpack error" message.A second aquabeam handpiece was used which resolved the issue and the aquablation procedure was successfully completed.The reported event caused a surgical delay of over 20 minutes.There were no adverse health consequences to the patient due to this event.
 
Additional Manufacturer Narrative
The aquabeam handpiece was returned for an investigation into the reported event.No visual defects or anomalies were observed with the handpiece.Functional testing was able to reproduce the reported e22 during the first docking cycle and during the middle of the procedure.The handpiece was deconstructed and viewed under magnification.No signs of fluid ingress were observed on the encoder wheel or sensor board.How the handpiece triggered the e22 remains undeterminable.A review of the device history record (dhr) ab2000-b / serial number (b)(6) and aquabeam handpiece / lot number 22c02824 was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.The current user manual um0101-00 rev.F, aquabeam robotic system user manual, us, english was reviewed.Table 5 system detected errors and faults e22 - motorpack error release foot pedal and click x.1) if error persists, reconnect handpiece to motorpack.2) if error continues, replace handpiece.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech drive
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech drive
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech drive
san jose, CA 95134
6502327291
MDR Report Key18384528
Report Number3012977056-2023-00242
Device Sequence Number19522834
Product Code PZP
UDI-Device IdentifierB614HP2000X1
UDI-Public+B614HP2000X1/$$722C02824/14D20230430Q
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale